# SDR 96FDEA01618

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651627910
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0710, CORROSION (53-224-01,2) ON LONGITUDINAL BEAM AT BS 779 TO BS 793 RBL 45, WL 208 (P/N 65-16279-10).  *S/D*  REMOVED AND REPLACED LONGITUDINAL BEAM AT BS 740 TO 850 RBL 45 WL 208.
